# SDR SWAA2022121470770

- Difficulty date: November 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VAPOR BARRIER BULKHEAD PRESSURE DECK WEB, BS 663, LBL 30, WL 159.   REMOVED THE PREVIOUSLY INSTALLED INTERIM REPAIR THAT WAS DOCUMENTED ON NRC G626816 - LBL 31.83 (MOD 6-42404). PERMANENT REPAIR WILL BE INSTALLED PER SRM 57-10-10 ALLOWABLE DAMAGE 2 AND SRM 51-70-04.;[02] FOUND ADDITIONAL REPAIR AT LBL 41.8. REMOVED THE PREVIOUSLY INSTALLED INTERIM REPAIR THAT WAS DOCUMENTED ON NRC D287422 - LBL 41.8 (MOD 6-39550). PERMANENT REPAIR WILL BE INSTALLED PER SRM 57-10-10 ALLOWABLE DAMAGE 2 AND SRM 51-70-04.[07] FABRICATED REPAIR PLIES FROM BMS9-3 LOT NUMBER 1502472-1 IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D OK TO INSTALL REPAIR PLIES.
